Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Concentrated discolouration

Concentrated discolouration

Hello everyone.

I’ve been jelqing for around 6 months now and have had some good gains. Over the past month though, a spanner has been thrown in the works-

Everytime I start to jelq, within about 1 minute I’ve got a band of broken caps/dots/discolouration about a centimeter below the glans.

It’s in a distinct shape, as if you were to wrap a bit of tape around your shaft and that’s the pattern the subsequent discolouration is taking. It’s quite frustrating, I wouldn’t mind a bit of discolouration if it were spread evenly throughout the shaft but the way it’s starting to look is making me want to quit.

Has anybody experienced this and can offer advice? It’s really only started happening recently and I don’t believe it’s because my grip is too tight (which I assume would be the obvious answer).

Any help would be much appreciated.

Thanks

Can you explain the discoloration more? Is it red, or more of a dark color or purple etc. Any pain or other symptoms like EQ problems?


Starting: NBPEL: 5.75" EG: 4.75" (widest point)

3.5 Months: NBPEL: 6.175" EG: 4.75"

Goal: Goliath

It’s the classic red’ish spotting that’s often mentioned on here, but alot more intense. It starts out as lots of little red dots and after a couple minutes of jelqing there’s a full ring of them around the penis up near the top (not quite at the glans). Imagine a face so full of freckles (red dots in this case) that they have all joined up to make it look like a tan. It turns in to purple bruising and then after a couple days it fades but leaves my penis (in that area) that little bit darker.

No real EQ problems or pain, every so often if I go a little overboard I may have trouble getting it fully up the next morning but nothing a rest day doesn’t fix.

Do you warm up?

I’m no expert but it sounds like broken capillaries… a lot of them, that bleed rather quickly. That’s why it spreads into more of a band. The purple is from the lost blood losing oxygen and is essentially a bruise and the discoloration I think is the blood left over.
The only thing is usually these red dots people get disapear over night or in 24 hours and don’t leave discoloration or bleed as much. Are you taking any meds such as asprin which acts as a blood thinner and can encourage bleeding.

That’s just my opinion. Unless someone with more experience or knowledge can answer I would definitely take a break. You can probably continue stretching if you want, to help you keep those gains, unless this causes the problem as well. Give it a long break and when you come back start off really really light and don’t get more intense for a while to see if you can strengthen up the walls of what ever is bleeding.

Best of luck


Starting: NBPEL: 5.75" EG: 4.75" (widest point)

3.5 Months: NBPEL: 6.175" EG: 4.75"

Goal: Goliath

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Be Aware of DiscolourationTorsoPenis Enlargement Basics5710-19-2016 10:02 PM
Fluid buildup and discolourationSS4JelqPenis Enlargement1010-13-2008 04:02 AM
Discolouration - My story, need helpgrOxPenis Enlargement2807-24-2007 04:25 PM
Get confused with discolourationmeiya777Penis Enlargement Basics409-15-2006 03:19 AM

All times are GMT. The time now is 02:03 PM.